Un lemme de Kazhdan-Margulis-Zassenhaus pour les géométries de Hilbert - Archive ouverte HAL Access content directly
Journal Articles Annales Mathématiques Blaise Pascal Year : 2013

Un lemme de Kazhdan-Margulis-Zassenhaus pour les géométries de Hilbert

Abstract

We prove a Kazhdan-Margulis-Zassenhaus lemma for Hilbert geometries. More precisely, in every dimension $n$ there exists a constant $\varepsilon_n > 0$ such that, for any properly open convex set $\O$ and any point $x \in \O$, any discrete group generated by a finite number of automorphisms of $\O$, which displace $x$ at a distance less than $\varepsilon_n$, is virtually nilpotent.
Fichier principal
Vignette du fichier
Lem_KMZ_a.pdf (586.62 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00600671 , version 1 (15-06-2011)
hal-00600671 , version 2 (08-02-2013)

Identifiers

Cite

Mickaël Crampon, Ludovic Marquis. Un lemme de Kazhdan-Margulis-Zassenhaus pour les géométries de Hilbert. Annales Mathématiques Blaise Pascal, 2013, 20 (2), pp.363-376. ⟨10.5802/ambp.330⟩. ⟨hal-00600671v2⟩
240 View
182 Download

Altmetric

Share

Gmail Facebook X LinkedIn More